# SDR ASOA2013103009294

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 25,152 hours, 17,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.  RESET EMERGENCY LIGHT SWITCH.  CHECKED GOOD IAW AMM 33-50-00.
